# SDR SWIA202156632

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR FWD TRACK ATTACHED DIAPHRAGM IS CRACKED. MARKED.   (C-CHECK) RO 3/4/2021   REPAIRED AFT CARGO DOOR FWD TRACK DIAPHRAGM PER REO 690-53-62-104 REV --, DATED 2021-02-13. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
